# SDR YENA201803100130

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 15,547 hours, 4,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo
- Part time: 15,553 hours, 4,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO SMOKE ON ECAM.   ACCOMPLISHED INSPECTION IAW TSM 24-00-00-810-823-A. NO DEFECTS NOTED. ACCOMPLISHED TSM 26-16-00-810-805-A  AND TSM 26-17-00-810-823-A.  NO FAULTS NOTED.  NO EVIDENCE OF SMOKE OR FIRE IN THE AIRCRAFT.
